MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INNOVA? VASCULAR; STENT, SUPERFICIAL FEMORAL ARTERY

BOSTON SCIENTIFIC CORPORATION INNOVA? VASCULAR; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number H74939293081230
Medical Device Problem Codes Nonstandard Device (1420); Incomplete or Missing Packaging (2312)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that profile problem and labeling issue occurred.The stenosed target lesion was located in the right iliac artery.A 8 x 120 x 130 innova vascular was selected for use.During the procedure, the stent was deployed and a 7x150 ranger balloon was used for post-dilation.It was observed that the stent appeared to be longer than the balloon, resulting in a longer stent than intended.The procedure was completed using the original device.There were no patient complications as a result of this event and the patient fully recovered.

Brand Name
INNOVA? VASCULAR
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23866819
Report Number2124215-2025-92369
Device Sequence Number20166292
Product Code NIP
UDI-Device Identifier08714729874218
UDI-Public(01)08714729874218(17)290428(10)33921126
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P140028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939293081230
Device Catalogue NumberH74939293081230
Device Lot Number0033921126
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2025
Initial Report FDA Received Date12/22/2025
Date Device Manufactured04/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age54 YR
Patient SexMale
Patient RaceWhite